Top answers from doctors based on your search:
Disclaimer

How can I cope with a husband that is emotionally unstable

A 41-year-old member asked:
Dr. Albert Pizzo
59 years experience Family Medicine
Husband unstable: Talk to your doctor about obtaining counseling and/or support specific to your problem with your husband. E.G. If your husband is emotional because h ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 53-year-old member asked:
Dr. Sahba Ferdowsi
17 years experience General Practice
Talk with heart. : I think open communication that is rational may help an emotionally unstable person. As likely it is that persons insecurities that are causing the e ... Read More
A 47-year-old member asked:
Dr. Leto Quarles
22 years experience Family Medicine
Not necessarily: A person may appear emotionally unstable if they are having a healthy, appropriate response to an abnormal situation, or if they were raised in a diff ... Read More
A 43-year-old member asked:
Dr. Pamela Pappas
41 years experience Psychiatry
What medications?: I'm sorry, but you haven't shared the medications you're taking. Please see a psychiatrist about these concerns, since a whole history can be taken a ... Read More
A 43-year-old member asked:
Dr. Donald Hazlett
53 years experience Psychiatry
Care for a caregiver: That means do all you can possibly do to provide for your own emotionally unstable life before you take on the caregiver role. If that is not possible ... Read More
A member asked:
Dr. Ayisha Gani
Specializes in Internal Medicine
Mood disorder: Not necessarily it has to BPD, even with depression they can isolate themselves. Get professional help.
A 21-year-old female asked:
Dr. Jeffrey Hoffman
31 years experience Family Medicine
How about yout PCP: Let your PCP help you with either/ot medication or therapy.......primary care docs prescribe about 75% of anti-depressants anyway. Your PCP is always ... Read More
A 23-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Sleep & Nausea: One POSSIBLE cause is food poisoning. Please see your doctor ASAP. He/she will help you. Peace and good health.
1
1 thank
A 44-year-old member asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
Don't understand ?: You say you are ON lexapro (escitalopram) and then ask when the withdrawal symptoms will be gone, so am not sure if you are on or off. If you are tap ... Read More
A 36-year-old female asked:
Dr. Robert Woods
29 years experience Psychiatry
Warning Signs: Psychosis can occur in many different psychiatric illnesses such as bipolar disorder, major depressive disorder and schizophrenia. Often there are war ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month